# SDR CALA2024061700003

- Difficulty date: June 17, 2024
- Submitted: June 17, 2024
- Operation: General aviation
- Aircraft: N871UA
- Make and model: Airbus A319-132
- Aircraft serial: 1971
- Aircraft time: 57,919 hours, 34,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Medical Kit
- Part number: EEMK20003
- Condition: Open
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENHANCED EMERGENCY MEDICAL KIT INSPECTION {A3NB-25-3-6260} - ENHANCED EMERGENCY MEDICAL KIT IS INCOMPLETE AND LESS THAN 160 DAYS (EXP OCT 2024) NIS AT MEX ENHANCED EMERGENCY MEDICAL KIT IS INCOMPLETE/INOPERATIVE REQUEST MEL OK TO APPLY MEL 2560AF FOR INCOMPLETE EEMK
